# SDR DALA1304096902

- Difficulty date: November 18, 2010
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Bs 385.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CHECK, HEAVY CORROSION WAS FOUND AT MANY LOCATIONS OF THE BS 365.25 FLOORBEAM UPPER SURFACE.  REPAIRED IAW ERA 486194-14
